Atripla and 81mg aspirin
Aug 13, 2011
I just started treatment with Atripla less than a month ago. I have been taking a 81mg aspirin daily for several years. Should I stop the aspirin, as I read there may be interactions between it and the Atripla?
Thanks for your advice, Mike
Response from Dr. Frascino
Taking aspirin while on Atripla is fine for most HIVers. The worry is with the tenofovir component of Atripla (drug interaction and possible kidney damage). Your small dose (81 mg) of aspirin shouldn't be a problem, but do advise your HIV specialist you are on it so that he can monitor for side effects or toxicities.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Kissing Cut On Lip Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Causative Agents Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.